# SDR SWIA202265585

- Difficulty date: May 4, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N202SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000624
- Aircraft time: 14,135 hours, 7,929 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARRANTY - RH OUTBD FLOOR SILL AT FR 13 HAS ELONGATED HOLE IN FITTING PN 170-07313-003     (C-CHECK RO 5/15/2022)    FABRICATED AND INSTALLED REPAIR BUSHING FOR RH OUTBD FLOOR SILL AT FR 13 REF ETD2022-170-016658. SEE CONTINUATION CARD FOR WORK PERFORMED.
